Get E-Book on COVID-19

Q. How to cure tinnitus due to Aspirin in a hypertensive patient?

Answered by
Dr. Mehak Agarwal
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Feb 22, 2018 and last reviewed on: Oct 09, 2018

Hello doctor,

I am a BP patient. So, my doctor is giving Aspirin 75 mg from the past four months. But, due to the side effect of this, a tinnitus problem is there in the right ear. So, what can I do to cure this problem?

Dr. Mehak Agarwal

Diabetology Otolaryngology (E.N.T)
#

Hi,

Welcome to icliniq.com.

Your hearing test seems to be normal majorly (in normal frequency). But, you have sensorineural hearing loss at a high frequency that is due to nerve weakness and hence, you are having tinnitus as well (most likely).

To rule out any middle ear pathology I would advise you to get tympanometry done as well to tell us if middle ear pressure and ventilation is normal or not.

Are you taking Aspirin only for blood pressure or do you have any cardiac problem or other comorbidities? What other medications are you on?

For more information consult an ENT otolaryngologist online --> https://www.icliniq.com/ask-a-doctor-online/ENT-Otolaryngologist


Was this answer helpful?

 | 

Thank you doctor,

Till now the doctor is giving Aspirin to control the cholesterol.

Dr. Mehak Agarwal

Diabetology Otolaryngology (E.N.T)
#

Hi,

Welcome back to icliniq.com.

Aspirin is a blood thinner and painkiller. It is not to reduce blood pressure and cholesterol per se.

It can be given to patients who have both high blood pressure and cholesterol to avoid cardiac complications.

You stop Aspirin for now. Meet physician for tinnitus. Get tympanometry done.

I suggest you take tablet Absolut 3G (omega-3 fatty acid, green tea extract, Ginkgo biloba, Ginseng, grape seed extract, antioxidants, vitamins, minerals, and trace elements) once daily in the afternoon for 30 days and tablet Alprax 0.5 mg (Alprazolam) once in the night for 10 days.

These drugs will help in reducing tinnitus. Consult your specialist doctor, discuss with her or her and take medications with their consent.

For more information consult an ENT otolaryngologist online --> https://www.icliniq.com/ask-a-doctor-online/ENT-Otolaryngologist


Was this answer helpful?

 | 

Related Questions:
Doctor has prescribed tablet ecospirin 75 AV for me. What is the use of this medicine?
Fertility: Homeopathic & natural supplements that help you conceive
I have constant tinnitus and sensorineural hearing loss. Is it Meniere's disease?
 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


Tinnitus worsening mom's anxiety. What might help her?

Query: Hello doctor,My mother is in a care home and is experiencing very loud tinnitus. She is becoming very stressed and anxious as this has been going on for months. We have asked her GP to help but it does not seem that anything can be done. She has had her ears cleared but this has not helped either. S...  Read Full »

My tinnitus has worsened. What is my chance of recovery?

Query: Hello doctor, I am looking for a second opinion. I got tinnitus from loud noise three weeks ago. Most of the time the noise is constant 3 or 4 on a scale of 1 to 10. Yesterday morning I experienced my best day as the noise seemed to reduce to a 2. However, it went back up to a 3 and 4 again yesterd...  Read Full »

Why am I having right ear fullness and background noise?

Query: Hi doctor, I am having right ear fullness and it started several days ago. Last night I awoke due to a pulsating pain in my right ear. I hear some background noise and in silent environment, it is most evident. Is that fine? I had Bell's palsy 2.5 months ago on the left side and again, a month ago o...  Read Full »

Also Read


Miscarriage
This article provides you with all the information that you should be knowing about miscarriage. Although this is an emo...  Read more»
COVID-19 Testing
COVID-19 testing includes analyzing patient samples to determine current or past infections with SARS-CoV-2. Read the ar...  Read more»
I feel a restlessness in my legs, which decreases my sleep quality. How to get a refreshing sleep?
Hello doctor, I cannot get refreshing sleep some days in a week, and some days it is good. I also have difficulty sleep...  Read more»

Ask your health query to a doctor online?

Ask an ENT Otolaryngologist Now

* guaranteed answer within 4 hours.

Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.